# SDR COEA2011051608912

- Difficulty date: May 16, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 34,554 hours, 41,075 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53372404206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 101935 NR 100053 HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION:  FOUND CORROSION ON FR 17 ON FWD SURFACE AND I/B FLANGE COMMMON TO CREASE BEAM INNER CHORD (DEPTH .01').  REPAIR PER STRUCTURAL REPAIR INSTRUCTIONS AND SRAS FROM ATR.
